JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • Cauchy Completeness of
  • Ebrahimi, M.M. ; Mahmoudi, M. ; Tabatabaee, M.Vojdani ;
  • Kyungpook mathematical journal, volume 44, issue 4, 2004, Pages 505~505
  • Abstract(view)
6
  • Abstract(view)
7
  • Abstract(view)
8
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • Abstract(view)
14
  • Abstract(view)
15
  • Abstract(view)
16
  • Abstract(view)